Alert archive / Ohio / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 22, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Apr 14, 2019, 5:51 PM EDT for Cuyahoga County, Geauga County, Lake County, Ohio. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 14, 2019, 5:51 PM EDT (21:51 UTC)
- Expired
- Apr 14, 2019, 6:17 PM EDT
- In force
- 26 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Cuyahoga County, OH, Geauga County, OH, Lake County, OH
The radar
The Cleveland radar (KCLE), 20 km from the middle of the area, began a volume at 21:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 14, 4:11 PM EDT | Tornado Watch | SPC | 4 hr |
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 12:00Z, 9.9 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1764 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 337 m²/s²
- 0-3 km storm-relative helicity
- 432 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
601
WUUS51 KCLE 142151
SVRCLE
OHC035-055-085-142230-
/O.NEW.KCLE.SV.W.0022.190414T2151Z-190414T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
551 PM EDT Sun Apr 14 2019
The National Weather Service in Cleveland has issued a
* Severe Thunderstorm Warning for...
Western Geauga County in northeastern Ohio...
Cuyahoga County in northeastern Ohio...
Southwestern Lake County in northeastern Ohio...
* Until 630 PM EDT.
* At 551 PM EDT, a severe thunderstorm was located over Lakewood, or
near Cleveland, moving east at 55 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
* Locations impacted include...
Cleveland, Painesville, Willowick, Fairport Harbor, Parma,
Lakewood, Euclid, Mentor, Cleveland Heights, Strongsville,
Brunswick, Westlake, North Royalton, Solon, Willoughby, Eastlake,
Warrensville Heights, South Russell, Highland Hills and Timberlake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 900 PM EDT for north central
and northeastern Ohio.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4176 8128 4137 8128 4135 8140 4135 8159
4128 8157 4127 8188 4135 8187 4136 8197
4150 8197 4148 8189 4150 8180 4149 8176
4150 8171 4162 8150 4170 8141
TIME...MOT...LOC 2151Z 247DEG 49KT 4145 8178
HAIL...0.75IN
WIND...60MPH
$$
Griffin3 follow-up statements
992
WWUS51 KCLE 142203
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
603 PM EDT Sun Apr 14 2019
OHC035-055-085-142230-
/O.CON.KCLE.SV.W.0022.000000T0000Z-190414T2230Z/
Geauga OH-Cuyahoga OH-Lake OH-
603 PM EDT Sun Apr 14 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR WESTERN GEAUGA...NORTHEASTERN CUYAHOGA AND SOUTHWESTERN LAKE
COUNTIES...
At 603 PM EDT, a severe thunderstorm was located over Cleveland
Heights, or near Cleveland, moving northeast at 55 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
Locations impacted include...
Cleveland, Painesville, Willowick, Fairport Harbor, Euclid, Mentor,
Cleveland Heights, Solon, Willoughby, Eastlake, Warrensville Heights,
South Russell, Highland Hills, Timberlake, Lakeline, Chesterland,
Garfield Heights, Shaker Heights, Maple Heights and South Euclid.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 900 PM EDT for northeastern
Ohio.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4176 8128 4137 8128 4135 8140 4135 8159
4149 8176 4150 8171 4162 8150 4170 8141
TIME...MOT...LOC 2203Z 247DEG 49KT 4152 8158
HAIL...0.75IN
WIND...60MPH
$$
Griffin957
WWUS51 KCLE 142212
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
612 PM EDT Sun Apr 14 2019
OHC035-055-085-142230-
/O.CON.KCLE.SV.W.0022.000000T0000Z-190414T2230Z/
Geauga OH-Cuyahoga OH-Lake OH-
612 PM EDT Sun Apr 14 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR WESTERN GEAUGA...NORTHEASTERN CUYAHOGA AND SOUTHWESTERN LAKE
COUNTIES...
At 612 PM EDT, a severe thunderstorm was located near Euclid, or near
Willowick, moving east at 50 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
Locations impacted include...
Cleveland, Painesville, Willowick, Fairport Harbor, Euclid, Mentor,
Cleveland Heights, Solon, Willoughby, Eastlake, Warrensville Heights,
South Russell, Highland Hills, Timberlake, Lakeline, Chesterland,
Garfield Heights, Shaker Heights, Maple Heights and South Euclid.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 900 PM EDT for northeastern
Ohio.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4176 8128 4137 8128 4135 8140 4135 8159
4153 8166 4162 8150 4170 8141
TIME...MOT...LOC 2212Z 248DEG 43KT 4155 8146
HAIL...0.75IN
WIND...60MPH
$$
Griffin973
WWUS51 KCLE 142217
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
617 PM EDT Sun Apr 14 2019
OHC035-055-085-142227-
/O.CAN.KCLE.SV.W.0022.000000T0000Z-190414T2230Z/
Geauga OH-Cuyahoga OH-Lake OH-
617 PM EDT Sun Apr 14 2019
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN GEAUGA...NORTHEASTERN
CUYAHOGA AND SOUTHWESTERN LAKE COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 900 PM EDT for northeastern
Ohio.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Cleveland.
LAT...LON 4176 8128 4137 8128 4135 8140 4135 8159
4153 8166 4162 8150 4170 8141
TIME...MOT...LOC 2216Z 247DEG 49KT 4158 8137
$$
GriffinWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 4:34 PM EDT, 1 hour 17 minutes earlier.
Area forecast discussion, Apr 14, 4:34 PM EDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION
National Weather Service Cleveland OH
434 PM EDT Sun Apr 14 2019
.SYNOPSIS...
Low pressure over northern ohio will move northeast of the
region this evening and reach upstate New York by Monday
morning. Monday afternoon, high pressure will move into the
region from the south and west. Tuesday the high will build to
our southeast as low pressure moves into the central plains. A
warm front will extend east into northern Ohio. Wednesday the
front will remain stalled in the area as the low moves to Iowa.
&&
.NEAR TERM /THROUGH MONDAY NIGHT/...
Low pressure in southwest Ohio will move northeast through early
evening lifting a warm front north into the region. A cold front
will follow the low. Expect thunderstorms to develop late this
afternoon and early this evening central and east with light
rain likely far northwest in the cool air. Favorable cape and
shear suggest some storms may become severe with downburst winds
the most likely threat although there is a chance of tornadoes
as well. Late this evening flow will turn northwest behind the
low. Models show wrap around moisture overspreading the region
overnight and would expect light rain to persist through the
night in the wake of the low. Will continue a rain chance for
northeast OH and nwrn PA Monday morning and then dry out the
forecast for the afternoon as high pressure builds in.
&&
.SHORT TERM /TUESDAY THROUGH THURSDAY/...
The main weather maker in the short term will be a warm front
that moves into the area Tuesday and remains nearly stationary
into Wednesday before lifting slightly into northeast OH/nwrn PA
Wednesday afternoon Wednesday night. The front should lift
north Thursday as low pressure approaches from the west.
&&
.LONG TERM /THURSDAY NIGHT THROUGH SUNDAY/...
Thursday through Saturday, low pressure will move through the
lower Great Lakes and northern Ohio Valley. High pressure will
build in for Sunday. Will have chance to likely pops much of the
area Thursday night through Saturday.
&&
.AVIATION /18Z Sunday THROUGH Friday/...
Low pressure will move northeast across northern Ohio this
afternoon. Expect mainly rain and IFR conditions across
northwest Ohio. Central and east into nwrn PA expect convection
to develop this afternoon and linger into early evening. Expect
conditions to be IFR in convection. IFR conditions with light
rain to overspread the area overnight in west to northwest flow.
Conditions improving to VFR on Monday.
OUTLOOK...Non-VFR possible Monday night into Wednesday. Monday
night winds and waves drop back below small craft criteria.
&&
.MARINE...
Will extend the coastal flood warning given current ongoing
flooding. Will also extend small craft into the evening for the
western most zone. Monday night winds and waves drop pack below
small craft levels. Current indications are that winds and waves
will remain diminished through mid week. Southerly winds will
increase to 15 to 20 knots Thursday into Friday but highest
waves will remain well offshore.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Lakeshore Flood Warning until 10 PM EDT this evening for
OHZ003-007>009.
PA...None.
MARINE...Small Craft Advisory until 10 PM EDT Monday for LEZ145>149.
Small Craft Advisory until 10 PM EDT this evening for LEZ142.
Small Craft Advisory until 4 PM EDT Monday for LEZ143-144.
&&
SYNOPSIS...TK
NEAR TERM...TK
SHORT TERM...TK
LONG TERM...TK
AVIATION...TK
MARINE...TKHazardous weather outlook, Apr 14, 4:20 AM EDT, 13 hours 31 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 420 AM EDT Sun Apr 14 2019 OHZ003-007-008-150830- Lucas-Ottawa-Sandusky- 420 AM EDT Sun Apr 14 2019 ...LAKESHORE FLOOD WATCH IN EFFECT FROM 8 AM EDT THIS MORNING THROUGH THIS AFTERNOON... This Hazardous Weather Outlook is for northwest Ohio. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Lakeshore Flood Watch. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ006-017-150830- Wood-Hancock- 420 AM EDT Sun Apr 14 2019 This Hazardous Weather Outlook is for northwest Ohio. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ142-143-162-163-150830- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- 420 AM EDT Sun Apr 14 2019 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Today and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ009-150830- Erie- 420 AM EDT Sun Apr 14 2019 ...LAKESHORE FLOOD WATCH IN EFFECT FROM 8 AM EDT THIS MORNING THROUGH THIS AFTERNOON... This Hazardous Weather Outlook is for north central Ohio. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Lakeshore Flood Watch. There is a slight risk for severe thunderstorms today. The main threats will be strong damaging winds, large hail, and possibly a tornado. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ010>014-018>023-027>033-036>038-047-089-PAZ001>003-150830- Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-Seneca-Huron-Medina- Summit-Portage-Trumbull-Wyandot-Crawford-Richland-Ashland-Wayne- Stark-Mahoning-Marion-Morrow-Holmes-Knox-Ashtabula Lakeshore- Northern Erie-Southern Erie- 420 AM EDT Sun Apr 14 2019 This Hazardous Weather Outlook is for north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...Today and tonight. There is an enhanced risk for severe thunderstorms southeast of a line from Knox County to Wayne, Summit, Portage, and Trumbull Counties. Otherwise, to the northwest and north of this line there is a slight risk for severe thunderstorms. A warm front is expected to move north of the area and the atmosphere will become unstable and has the potential to support the threat for strong damaging winds, large hail, and even tornadoes; especially in the enhanced threat area. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. LEZ061-144>149-164>169-150830- Lake Erie open waters from Ripley to Buffalo NY- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH- Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from The Islands to Vermilion OH- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY- 420 AM EDT Sun Apr 14 2019 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Today and tonight. There is a slight risk for severe thunderstorms today. Strong thunderstorm winds and large hail are possible. There is also the possibility for a tornadic waterspout. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Apr 14, 5:00 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
500 PM EDT SUN APR 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0453 PM HAIL 4 ESE PLYMOUTH 40.96N 82.60W
04/14/2019 E1.00 INCH RICHLAND OH TRAINED SPOTTER
HAIL OCCURRED IN SHILOH NEAR SR 603.
&&
RCLocal storm report, Apr 14, 5:13 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
513 PM EDT SUN APR 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM TSTM WND DMG SHELBY 40.88N 82.66W
04/14/2019 RICHLAND OH PUBLIC
DOWNED TREES AND POWER LINES SOUTH OF
SHELBY.
&&
RCLocal storm report, Apr 14, 5:15 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
515 PM EDT SUN APR 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0449 PM TSTM WND DMG SHELBY 40.88N 82.66W
04/14/2019 RICHLAND OH TRAINED SPOTTER
ROOF BLOWN OFF OF CHEVY DEALERSHIP.
&&
RCLocal storm report, Apr 14, 5:32 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
532 PM EDT SUN APR 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0529 PM HAIL 1 NNW GREEN 40.97N 81.50W
04/14/2019 E0.70 INCH SUMMIT OH TRAINED SPOTTER
REPORT FROM 2 MILES EAST OF SR 77.
&&
RCLocal storm report, Apr 14, 5:43 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
543 PM EDT SUN APR 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TSTM WND DMG 1 SSW BARBERTON 41.00N 81.61W
04/14/2019 SUMMIT OH PUBLIC
TREE DOWN ON POWER LINES.
&&
RCLocal storm report, Apr 14, 5:49 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
549 PM EDT SUN APR 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM HAIL 1 NNE BRIMFIELD 41.11N 81.34W
04/14/2019 E0.70 INCH PORTAGE OH NWS EMPLOYEE
REPORT FROM ROUTE 76 AND ROUTE 43.
&&
RCThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 7:10 AM EDT | Lakeshore Flood Warning | CLE | Erie, Lucas, Ottawa, Sandusky | 13 hr |
| Apr 14, 3:55 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Marion, Wyandot | 27 min |
| Apr 14, 4:12 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Knox, Morrow, Richland | 50 min |
| Apr 14, 4:15 PM EDT | Tornado Warning | CLE | Crawford, Marion, Morrow, Wyandot | 32 min |
| Apr 14, 4:25 PM EDT | Special Weather Statement | CLE | Hancock | 35 min |
| Apr 14, 4:39 PM EDT | Tornado Warning | CLE | Huron, Richland | 22 min |
| Apr 14, 4:48 PM EDT | Severe Thunderstorm Warning | CLE | Holmes, Stark, Summit, Wayne | 42 min |
| Apr 14, 4:59 PM EDT | Tornado Warning | CLE | Ashland, Huron, Lorain, Medina, Richland | 28 min |
| Apr 14, 5:01 PM EDT | Tornado Warning | CLE | Stark, Summit, Wayne | 29 min |
| Apr 14, 5:26 PM EDT | Tornado Warning | CLE | Portage, Stark, Summit | 34 min |
| Apr 14, 5:29 PM EDT | Severe Thunderstorm Warning | CLE | Stark | 31 min |
| Apr 14, 5:35 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Lorain, Medina | 20 min |
| Apr 14, 5:42 PM EDT | Severe Thunderstorm Warning | CLE | Geauga, Portage | 18 min |
| Apr 14, 5:55 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Geauga, Portage, Trumbull | 50 min |
| Apr 14, 5:57 PM EDT | Special Marine Warning | CLE | 63 min | |
| Apr 14, 5:57 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning, Stark | 48 min |
| Apr 14, 6:15 PM EDT | Special Weather Statement | CLE | Morrow | 45 min |
| Apr 14, 6:19 PM EDT | Tornado Warning | CLE | Ashtabula, Trumbull | 41 min |
| Apr 14, 6:35 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Knox, Morrow, Richland | 43 min |
| Apr 14, 6:42 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula | 78 min |
| Apr 14, 6:43 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning, Trumbull | 28 min |
| Apr 14, 6:56 PM EDT | Special Marine Warning | CLE | 56 min | |
| Apr 14, 7:28 PM EDT | Areal Flood Advisory | CLE | Stark, Summit | 4 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.